Visit Prostatitis.org    
View unanswered posts | View active topics It is currently Sun Dec 15, 2019 3:34 pm



Reply to topic  [ 3 posts ] 
 Burning in pelvic after ejaculation with Fosfo + Doxy? Plz H 
Author Message

Joined: Fri Dec 11, 2015 5:04 pm
Posts: 306
Post Burning in pelvic after ejaculation with Fosfo + Doxy? Plz H
So I have been on fosfo for 3 months now and doxy for 2 months, recently I started having burning after pelvic pain that will last forever until I take fosfo on empty stomach, doxy does nothing.

Did the infection spread? Why is this happening?

Does this mean fosof and doxy isn't working? I kinda have a feeling that doxy isn't seem to be helping much.

Does anyone have this problem?


Fri Dec 08, 2017 9:31 am
Profile

Joined: Tue Aug 04, 2015 6:50 pm
Posts: 1131
Post Re: Burning in pelvic after ejaculation with Fosfo + Doxy? P
Yeah buddy, I did. I had the same thing, burning / UTI feeling after ejaculation. Diflucan cleared it up for me, I think all the abx I had taken led to a secondary fungal overgrowth / infection.


Fri Dec 08, 2017 11:35 am
Profile

Joined: Tue Aug 04, 2015 6:50 pm
Posts: 1131
Post Re: Burning in pelvic after ejaculation with Fosfo + Doxy? P
If you decide to ask your doc for it, you'll have to stop all other abx while you take it, if not, antifungals and abx will work against each other. Also, check the drug interactions, diflucan interacts with a lot of medications.


Fri Dec 08, 2017 11:37 am
Profile
Display posts from previous:  Sort by  
Reply to topic   [ 3 posts ] 

You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum

Search for:
Jump to:  
Powered by phpBB © 2000, 2002, 2005, 2007 phpBB Group.
Designed by STSoftware for PTF.